# SDR SWAA2013042515218

- Difficulty date: April 18, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 28,747 hours, 16,760 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STA 92.70 2ND AND 3RD VERTICAL STIFFENERS FROM FWD EDGE CRACKED.  REPAIRED RIB IAW SRM.
